Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I came off the mini pill over a month ago and now i am having dizziness and flushes

I came off the mini pill over a month ago and keep feeling dizzy and flushed. Have had blackouts where i can t see or hear. Also get a pain in my left lower part of stomach/groin area when standing sometimes. I ve gone back on the mini pill and still have these symptoms. Any advice?
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Mini pill provide very satisfactory contraception and also very safe.These symptoms may happen with mini pill use particularly if you just started it.Keep patients,if you find it intractable ,consult your community doctor and switch over to another group of contraceptive pill.
Answered: Thu, 31 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor